On an approximate solution for quasilinear parabolic equations

Jozef Kačur; Alojz Wawruch

Czechoslovak Mathematical Journal (1977)

  • Volume: 27, Issue: 2, page 220-241
  • ISSN: 0011-4642

How to cite


Kačur, Jozef, and Wawruch, Alojz. "On an approximate solution for quasilinear parabolic equations." Czechoslovak Mathematical Journal 27.2 (1977): 220-241. <http://eudml.org/doc/12997>.

author = {Kačur, Jozef, Wawruch, Alojz},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {220-241},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On an approximate solution for quasilinear parabolic equations},
url = {http://eudml.org/doc/12997},
volume = {27},
year = {1977},

AU - Kačur, Jozef
AU - Wawruch, Alojz
TI - On an approximate solution for quasilinear parabolic equations
JO - Czechoslovak Mathematical Journal
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 2
SP - 220
EP - 241
LA - eng
UR - http://eudml.org/doc/12997
ER -


  1. K. Rektorys, On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables, Czech. Math. J., 21 (96) 1971, 318-339. (1971) Zbl0217.41601MR0298237
  2. J. Kačur, Method of Rothe and nonlinear parabolic equations of arbitrary order. I, II, Czech. Math. J., to appear. Zbl0293.35037
  3. J. Nečas, Application of Rothe's method to abstract parabolic equations, Czech. Math. J., Vol. 24 (99) (1974), No 3, 496-500. (1974) Zbl0311.35059MR0348571
  4. J. Kačur, Application of Rothe's method to nonlinear evolution equations, Mat. Časopis Sloven. Akad. Vied, 25, 1975, No 1, 63-81. (1975) Zbl0298.34058MR0394344
  5. E. Rothe, 10.1007/BF01782368, Math. Ann. 102, 1930. (1930) Zbl56.1076.02MR1512599DOI10.1007/BF01782368
  6. A. M. Ильин А. С. Калашников О. А. Олейник, Линейные уравнения второго порядка параболического типа, УМH 17, вып. 3, 1962, 3-146. (1962) Zbl1226.30001MR0146454
  7. J. Nečas, Les méthodes directes en théorie des équations elliptiques, Prague, 1967. (1967) MR0227584
  8. J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Paris, 1969. (1969) Zbl0189.40603MR0259693
  9. Л. A. Люстерник В. И. Соболев, Элементы функционального анализа, Москва 1965. (1965) Zbl1225.00032
  10. K. Yosida, Functional analysis, Springer-Verlag, 1965. (1965) Zbl0126.11504
  11. J. Douglas T. Dupond, 10.1137/0707048, SIAM J. Numer. Anal., vol. 7, N-4, December 1970. (1970) MR0277126DOI10.1137/0707048
  12. H. Gajewski K. Gröger K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Berlin, 1974. (1974) Zbl0289.47029MR0636412

Citations in EuDML Documents

  1. Karel Rektorys, Marie Ludvíková, A note on nonhomogeneous initial and boundary conditions in parabolic problems solved by the Rothe method
  2. Jozef Kačur, Nonlinear parabolic equations with the mixed nonlinear and nonstationary boundary conditions
  3. Jozef Kačur, Application of Rothe's method to perturbed linear hyperbolic equations and variational inequalities
  4. Milan Pultar, Solutions of abstract hyperbolic equations by Rothe method.
  5. Marián Slodička, Parabolic partial differential equations with memory
  6. Jozef Kačur, Alexander Ženíšek, Analysis of approximate solutions of coupled dynamical thermoelasticity and related problems
  7. Igor Bock, Jozef Kačur, Application of Rothe's method to parabolic variational inequalities

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.